Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

June 5, 2012Telfair County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 5, 2012, 3:52 PM EDT for Telfair County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2012, 3:52 PM EDT (19:52 UTC)
Expired
Jun 5, 2012, 4:15 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA

County Telfair County, GA

The radar

The Robins AFB radar (KJGX), 97 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 886 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
886 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
901 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

318 
WWUS82 KFFC 051952
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT TUE JUN 5 2012

GAZ110-052015-
352 PM EDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TELFAIR
COUNTY UNTIL 415 PM EDT...

AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHINA HILL...MOVING EAST AT 40 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TELFAIR
COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE TEMPERANCE...CHINA HILL...WORKMORE...JACKSONVILLE AND HORSE
CREEK WMA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3180 8309 3180 8314 3185 8318 3188 8318
      3189 8321 3190 8321 3194 8316 3196 8278
      3183 8278 3178 8286 3178 8289 3178 8299
      3177 8301
TIME...MOT...LOC 1952Z 275DEG 36KT 3185 8306

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 5, 3:03 PM EDT, 49 minutes earlier.

Area forecast discussion, Jun 5, 3:03 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT TUE JUN 5 2012

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
SHOWER AND THUNDERSTORM ACTIVITY ACROSS CENTRAL AND WESTERN GEORGIA
THIS AFTERNOON RESULTING FROM WEAKENING MCS COMBINED WITH SAGGING
FRONTAL BOUNDARY ACROSS THE STATE. THESE FEATURES ARE PROVIDING A
RICH ENVIRONMENT FOR THUNDERSTORM DEVELOPMENT...AND WITH MODERATE TO
HIGH INSTABILITIES...THERE HAS BEEN AMPLE SUPPORT FOR SCATTERED
SEVERE THUNDERSTORMS. FOR NOW...THE PRIMARY CONCERNS HAVE BEEN LARGE
HAIL /GOLF BALL OR LARGER/...HEAVY RAIN...GUSTY WINDS...AND FREQUENT
LIGHTNING. WITH THE SAGGING FRONTAL BOUNDARY...THE FOCUS FOR STORM
DEVELOPMENT WILL SHIFT SOUTH INTO THE OVERNIGHT HOURS. FOR
NOW...HAVE KEPT LIKELY TO CATEGORICAL POPS ACROSS MUCH OF CENTRAL
GEORGIA...WITH MENTION OF SEVERE STORMS THROUGH 01Z FOR THE AREA
INCLUDED IN THE WATCH. WITH INSTABILITIES SIGNIFICANTLY TAPERING OFF
THROUGH THE EVENING HOURS ACROSS NORTH GEORGIA...HAVE GENERALLY GONE
WITH NO MENTION OF THUNDER NORTH OF THE IMMEDIATE ATL METRO AREA.

WITH FRONTAL BOUNDARY REMAINING ACROSS SOUTH GEORGIA AND NORTH
FLORIDA THROUGH EARLY WEDNESDAY AND SOME UPPER LEVEL POSITIVE
VORTICITY AT THE BASE OF THE SOUTHERN APPALACHIANS...HAVE SLIGHT
CHANCE TO CHANCE POPS ACROSS THE FAR SOUTHERN AND EASTERN CWA
THROUGH WEDNESDAY AND INTO THURSDAY. BY LATE THURSDAY...SURFACE HIGH
PRESSURE BUILDS INTO THE OHIO VALLEY...WITH NORTH AND CENTRAL
GEORGIA ALONG THE RIDGE PERIPHERY.

FOR TEMPERATURES...HAVE ADJUSTED MAV-MET BLEND TO ACCOUNT FOR
OVERNIGHT CLOUD COVER. HAVE MADE MINOR TWEAKS TO GUIDANCE DEW POINTS
BASED ON LATEST TRENDS. OVERALL...EXPECTING MILD JUNE HIGH
TEMPERATURES...WITH AFTERNOON TEMPERATURES IN THE LOW TO MID 80S.

31

.LONG TERM /THURSDAY THROUGH TUESDAY/...
ECMWF AND GFS ARE NOW IN BETTER AGREEMENT WITH ADVECTING GULF COAST
MOISTURE INTO THE FORECAST AREA FROM THE SOUTHWEST STARTING SUNDAY.
THE GFS MAINTAINS A SLIGHTLY STRONGER UPPER RIDGE EAST OF THE AREA
AND THEREFORE LIMITS THE EXPANSION OF THE HIGH RH AIR TO JUST THE
WESTERN PORTION THROUGH MONDAY AND COMES INTO BETTER AGREEMENT WITH
PRECIP POTENTIAL TOWARD THE END OF THE FORECAST PERIOD. HAVE
INTRODUCED SLIGHT CHANCE POPS IN THE WEST STARTING 12Z SUNDAY AND
HAVE INCREASED POPS SLIGHTLY IN AMOUNT AND COVERAGE FROM WEST TO
EAST ON MONDAY INTO TUESDAY. MADE MINOR TWEAKS ON SKY COVERAGE AND
TEMPS BASED ON LATEST GUIDANCE. REST OF FORECAST LOOKED TO BE ON
TRACK. PREVIOUS DISCUSSION FOLLOWS...

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
/ISSUED 401 AM EDT TUE JUN 5 2012/

MODELS IN GOOD AGREEMENT TO BEING THE LONG TERM PERIOD WITH
SURFACE TROUGH SOUTH OF THE AREA FROM OFF THE ATLANTIC COAST
THROUGH SOUTH GEORGIA AND THE REMAINDER OF THE GULF COAST STATES.
MOISTURE IS LARGELY ALONG AND SOUTH OF THIS FEATURE...BUT ENOUGH
INTO OUR FORECAST AREA TO WARRANT LOW END POPS DURING THE
AFTERNOON PERIOD THURSDAY. TROUGH SINKS FURTHER SOUTH
FRIDAY...ALTHOUGH THERE ARE INDICATIONS OF RETURN FLOW ON THE
WESTERN SIDE OF THE STATE BY THE ECMWF. WITH GFS DRIER AND
MOISTURE NOT IMPRESSIVE BY OTHER MODELS...WILL KEEP FRIDAY THROUGH
THE WEEKEND DRY. MATTERS COMPLICATED INTO EARLY NEXT WEEK AS GFS
KEEPS CAROLINAS HIGH IN CONTROL ALLOWING FOR CONTINUED DRY
CONDITIONS AND LIMITED POPS. ECMWF BREAKS DOWN RIDGE MUCH FASTER
WITH GULF MOISTURE TRANSPORT IN FULL EFFECT BY MONDAY AND TUESDAY.
WILL USE A BLEND FOR THIS CYCLE WHICH BRINGS LOW END CHANCE POPS
FOR MAINLY THE WESTERN TIER OF THE FORECAST AREA.

DEESE

.AVIATION...
18Z UPDATE...
CONVECTION FIRING SOUTH OF A CARROLLTON TO MACON...TO SWAINSBORO
LINE THIS AFTERNOON. BEST TS POTENTIAL THIS AFTERNOON AND EARLY
EVENING. TEMPO TS HAS BEEN INCLUDED AT METRO ATL...CSG...AND MCN
TAF SITES...AND WILL BE TAILORED AS NECESSARY TO HANDLE ONGOING
AND DEVELOPING CONVECTION. HIGH MVFR AND VFR CIGS EXPECTED THROUGH
TONIGHT...WITH SOME IMPROVING TRENDS INTO THE OVERNIGHT HOURS.
SCT-BKN STILL EXPECTED OVERNIGHT...WHICH SHOULD LIMIT RADIATIONAL
COOLING...KEEPING MORNING CIGS HIGHER THAN MODELS EXPECT. FOR
NOW...HAVE OPTED TO INDICATE LOW MVFR CIGS BY 09Z. NE WINDS AT
8-10KTS EXPECTED THE REMAINDER OF TODAY...THEN DIMINISH TO
3-6KTS...AND THEN INCREASE AGAIN WED. WINDS WILL BE INFLUENCED BY
CONVECTION...AND HAVE BEEN AMENDED SLIGHTLY PER TAF SITE TO HANDLE IT.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE ON ALL ELEMENTS...MEDIUM. ADDITIONALLY...MEDIUM
CONFIDENCE TS WILL DIRECTLY IMPACT ATL AIRPORT.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          61  81  59  84 /  40  20  20   5
ATLANTA         64  81  63  84 /  60  10  10   5
BLAIRSVILLE     53  77  53  78 /  30  20  20  10
CARTERSVILLE    61  82  56  84 /  40  10  10  10
COLUMBUS        68  86  67  89 /  80  20  10  10
GAINESVILLE     61  79  60  81 /  40  20  10  10
MACON           67  86  63  90 /  80  30  10  10
ROME            60  84  57  86 /  30  10  10  10
PEACHTREE CITY  65  82  57  85 /  80  20  10   5
VIDALIA         69  85  66  88 /  80  50  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...HARRIS...HOUSTON...JOHNSON...
LAURENS...MACON...MARION...MERIWETHER...MONTGOMERY...MUSCOGEE...
PEACH...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR...
TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER...
WHEELER...WILCOX...WILKINSON.

&&

SHORT TERM...31
LONG TERM....03/DEESE
AVIATION...31
Hazardous weather outlook, Jun 5, 2:10 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 PM EDT TUE JUN 5 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-060845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
210 PM EDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS ARE EXPECTED OVER CENTRAL GEORGIA. SOME OF
THESE STORMS WILL BECOME SEVERE.

.SYNOPSIS...
A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE PARALLEL TO A COLD
FRONT FROM COLUMBUS THROUGH EASTMAN TO FORT STEWART.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH ANY OF THE SEVERE STORMS WILL BE STRONG
WINDS OF 60 MPH...ONE INCH OR LARGER HAIL SIZE AND FREQUENT
LIGHTNING.

.DISCUSSION...
MODERATE INSTABILITY WITH CAPE VALUES AROUND 1500 WILL COMBINE WITH
THE UPPER LEVEL DISTURBANCES AND THE COLD FRONT THIS AFTERNOON AND
EVENING. THESE WEATHER FEATURES WILL BE THE FOCUS FOR SCATTERED
THUNDERSTORMS THROUGH THIS EVENING. SOME OF THESE WILL BECOME
SEVERE...PRIMARILY SOUTH OF A LINE FROM COLUMBUS THROUGH MACON TO
STATESBORO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORMS WILL BE CONFINED TO THE SOUTHERN HALF OF THE
FORECAST AREA WEDNESDAY AND THURSDAY BEFORE DRYING CONDITIONS MOVE
IN FOR THE WEEKEND WHEN LITTLE OR NO THUNDERSTORM ACTIVITY IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION LATER THIS AFTERNOON OR EVENING.

16

In the hours before

Local storm report, Jun 5, 3:17 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND GST     WARNER ROBINS           32.62N 83.63W
06/05/2012  M50 MPH          HOUSTON            GA   ASOS

            WARNER ROBINS AIR FORCE BASE REPORTED A WIND GUST OF 50
            MPH.

&&

GWETZEL
Special weather statement, Jun 5, 3:23 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT TUE JUN 5 2012

GAZ083-084-095>097-052015-
323 PM EDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TWIGGS...
LAURENS...WILKINSON...BLECKLEY AND HOUSTON COUNTIES UNTIL 415 PM
EDT...

AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DRY BRANCH TO MAGNOLIA...MOVING EAST AT 30
MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
LAURENS...WILKINSON...BLECKLEY AND HOUSTON COUNTIES THROUGH 415 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DISTRICT
PATH...FITZPATRICK...DRY BRANCH...MARION...RIPLEY...TARVERSVILLE...
MAGNOLIA...JEFFERSONVILLE...MYRICKS MILL...ROYAL...COLEY STATION...
CARY...ALLENTOWN...DANVILLE AND MONTROSE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3243 8358 3263 8349 3278 8353 3282 8349
      3284 8351 3285 8351 3282 8309 3257 8302
      3243 8315 3245 8318 3239 8325
TIME...MOT...LOC 1923Z 278DEG 24KT 3282 8346 3261 8336
          3246 8352
Special weather statement, Jun 5, 3:29 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT TUE JUN 5 2012

GAZ046-055>058-069>071-052000-
329 PM EDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN SPALDING...
ROCKDALE...MONROE...LAMAR...UPSON...BUTTS...HENRY AND CLAYTON
COUNTIES UNTIL 400 PM EDT...

AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RIVERDALE TO YATESVILLE...MOVING EAST AT 25
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS SPALDING...ROCKDALE...MONROE...LAMAR...UPSON...BUTTS...HENRY
AND CLAYTON COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE YATESVILLE...THE ROCK...LIBERTY HILL...
MILNER...ALDORA...BARNESVILLE...PIEDMONT...WALKER MILL...TOWALAGA...
ORCHARD HILL...ATLANTA MOTOR SPEEDWAY...LUELLA...HAMPTON...LOVEJOY
AND BONANZA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3365 8431 3365 8424 3363 8424 3365 8418
      3361 8412 3366 8409 3356 8401 3352 8405
      3350 8404 3348 8396 3330 8383 3293 8386
      3286 8387 3285 8390 3289 8430 3308 8424
      3326 8423 3358 8445
TIME...MOT...LOC 1929Z 261DEG 21KT 3358 8441 3334 8412
          3288 8413
Local storm report, Jun 5, 3:43 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             VIENNA                  32.09N 83.80W
06/05/2012  E0.25 INCH       DOOLY              GA   PUBLIC

&&

KM
Special weather statement, Jun 5, 3:45 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT TUE JUN 5 2012

GAZ074-084-085-096-097-109-052030-
345 PM EDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WASHINGTON...
LAURENS...JOHNSON...WILKINSON...BLECKLEY AND DODGE COUNTIES UNTIL 430
PM EDT...

AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM IVEY TO GOLDSBORO...MOVING EAST AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON...LAURENS...JOHNSON...WILKINSON...BLECKLEY AND DODGE
COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE CARY...COCHRAN...IVEY...ALLENTOWN...GORDON...
MONTROSE...GOLDSBORO...NICKLESVILLE...MCINTYRE...IRWINTON...CHAPPELLS
MILL...REBIE...ROWLAND...CHESTER AND DUDLEY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3239 8340 3256 8328 3258 8323 3261 8324
      3268 8320 3291 8339 3292 8338 3294 8333
      3290 8283 3261 8270 3233 8283
TIME...MOT...LOC 1945Z 279DEG 25KT 3290 8320 3266 8308
          3246 8322
Special weather statement, Jun 5, 3:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT TUE JUN 5 2012

GAZ110-052015-
352 PM EDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TELFAIR
COUNTY UNTIL 415 PM EDT...

AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHINA HILL...MOVING EAST AT 40 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TELFAIR
COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE TEMPERANCE...CHINA HILL...WORKMORE...JACKSONVILLE AND HORSE
CREEK WMA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3180 8309 3180 8314 3185 8318 3188 8318
      3189 8321 3190 8321 3194 8316 3196 8278
      3183 8278 3178 8286 3178 8289 3178 8299
      3177 8301
TIME...MOT...LOC 1952Z 275DEG 36KT 3185 8306

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 5:06 AM EDTSpecial Weather StatementFFCDade24 min
Jun 5, 5:25 AM EDTSpecial Weather StatementFFCDade, Walker35 min
Jun 5, 5:57 AM EDTSpecial Weather StatementFFCChattooga, Dade, Walker48 min
Jun 5, 6:40 AM EDTSpecial Weather StatementFFCBartow, Chattooga, Floyd, Gordon, Polk, Walker35 min
Jun 5, 7:51 AM EDTSpecial Weather StatementFFCHaralson24 min
Jun 5, 11:14 AM EDTSpecial Weather StatementFFCBibb, Monroe31 min
Jun 5, 11:50 AM EDTSpecial Weather StatementFFCBibb, Twiggs25 min
Jun 5, 11:56 AM EDTSpecial Weather StatementFFCCrawford34 min
Jun 5, 12:06 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Dodge, Houston, Jones, Laurens and 2 more39 min
Jun 5, 12:25 PM EDTSpecial Weather StatementFFCTreutlen35 min
Jun 5, 12:33 PM EDTSpecial Weather StatementFFCHarris27 min
Jun 5, 12:33 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Treutlen, Wheeler42 min
Jun 5, 12:39 PM EDTSpecial Weather StatementFFCChattahoochee, Marion51 min
Jun 5, 12:44 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Telfair, Twiggs, Wilkinson46 min
Jun 5, 12:50 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Peach, Pulaski, Twiggs25 min
Jun 5, 12:59 PM EDTSevere Thunderstorm WarningFFCDodge, Montgomery, Telfair, Toombs, Wheeler46 min
Jun 5, 1:01 PM EDTTornado WarningFFCToombs24 min
Jun 5, 1:02 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Talbot, Troup43 min
Jun 5, 1:09 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wheeler, Wilcox38 min
Jun 5, 1:14 PM EDTSpecial Weather StatementFFCHarris, Heard, Meriwether, Talbot, Troup46 min
Jun 5, 1:18 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox42 min
Jun 5, 1:29 PM EDTSpecial Weather StatementFFCDodge, Montgomery31 min
Jun 5, 1:30 PM EDTSpecial Weather StatementFFCSchley, Sumter, Webster45 min
Jun 5, 1:38 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens52 min
Jun 5, 1:41 PM EDTSpecial Weather StatementFFCTaylor34 min
Jun 5, 1:50 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor25 min
Jun 5, 1:58 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard, Meriwether32 min
Jun 5, 2:02 PM EDTSpecial Weather StatementFFCTelfair28 min
Jun 5, 2:13 PM EDTSevere Thunderstorm WarningFFCTelfair47 min
Jun 5, 2:16 PM EDTSpecial Weather StatementFFCCrawford, Houston, Macon, Peach, Taylor44 min
Jun 5, 2:25 PM EDTSpecial Weather StatementFFCDooly35 min
Jun 5, 2:28 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Douglas, Fayette, Meriwether, Pike and 1 more32 min
Jun 5, 2:41 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox49 min
Jun 5, 2:46 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs44 min
Jun 5, 2:57 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Lamar, Pike, Spalding and 1 more33 min
Jun 5, 3:23 PM EDTSpecial Weather StatementFFCBleckley, Twiggs, Wilkinson52 min
Jun 5, 3:26 PM EDTSevere Thunderstorm WarningFFCWilcox34 min
Jun 5, 3:29 PM EDTSpecial Weather StatementFFCButts, Clayton, Henry, Lamar, Monroe31 min
Jun 5, 3:45 PM EDTSpecial Weather StatementFFCBleckley, Laurens, Wilkinson45 min
Jun 5, 4:05 PM EDTSpecial Weather StatementFFCJasper25 min
Jun 5, 4:21 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Montgomery, Treutlen39 min
Jun 5, 4:51 PM EDTSpecial Weather StatementFFCChattahoochee, Marion24 min
Jun 5, 4:57 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen33 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.